Follow Medical Videos on FacebookJoin 5M followers for daily medical videos, expert explainers, and myths busted.
Follow

Als nächstes

Automatisches Abspielen

Anaphylaxis due to Drug allergy

2,561 Ansichten • 01/17/24
Aktie
Einbetten
samer kareem
samer kareem
11 Abonnenten
11

A drug allergy is the abnormal reaction of your immune system to a medication. Any medication — over-the-counter, prescription or herbal — is capable of inducing a drug allergy. However, a drug allergy is more likely with certain medications. The most common signs and symptoms of drug allergy are hives, rash or fever. A drug allergy may cause serious reactions, including anaphylaxis, a life-threatening condition that affects multiple body systems. A drug allergy is not the same as drug side effects, the known possible reactions that are listed on a drug label. A drug allergy is also distinct from drug toxicity caused by an overdose of medication.

Zeig mehr

Video Overview

This video presents “Anaphylaxis due to Drug allergy” — A drug allergy is the abnormal reaction of your immune system to a medication. Any medication — over-the-counter, prescription or herbal — is capable of inducing a drug allergy. However, a drug allergy is more likely with certain. Whether you are preparing for a procedure, studying the technique, or learning how a condition is assessed, the recording shows the process as it is performed in practice.

From our Pharmacology collection: How drugs work — mechanisms, side effects and prescribing basics explained clearly for medical and pharmacy students. Browse all Pharmacology videos →

Educational content only — not a substitute for professional medical advice.

0 Bemerkungen sort Sortiere nach